# SDR EISA20010133

- Difficulty date: December 1, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- Aircraft time: 67,099 hours, 44,655 cycles
- Engine: Pwa JT8D15
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 10353875
- Part serial: 86224
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT FROM FL410 NR 1 ENGINE FLAMED OUT, WOULD NOT RESTART PER CHECKLIST.  ENGINE WAS WINDMILLING FOR ABOUT 18 MINUTES, FUEL CONTROL UNIT PROCEDURES C/W.  OIL PRESSURE DURING WINDMILLING AT 31 PSI.  REMOVED AND REPLACED NR 1 IGNITION EXCITER BOX AND SYSTEM OPS CHECK GOOD IAW BMM 74-10.  COMPONENT CHANGE INFORMATION:  P/N OFF 10-353875-4, S/N OFF 86224, (INOPERATIVE) MANUFACTURER: BENDIX.  REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP PER MM 73-11-16-IDLE LEAK CHECK WAS GOOD.  FULL POWER RUN, OPS CHECK GOOD FOLLOWING DAY IN AUS.
